Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


DDI - Peripheral neuropathy
Jul 30, 1997

I have been HIV positive since 1985. I have severe neuropathy. I have developed resistance to the antivirals I've been taking. My doctor has ordered Didanosine (DDI). What are the chances of the DDI making my neuropathy worse? THANKS FOR YOUR HELP!

Response from Dr. Cohen

Yes, if you have severe neuropathy, ddI could definitely make your neuropathy worse. The "d-drugs" (ddI, ddC, or d4T) are contraindicated in someone who has severe neuropathy.



Previous
d neuropathy
Next
Memory Loss Due to Aids. herbal or medical suggestions.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement